# SDR AWXA9800144

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE CRACK, RT SIDE AT STRINGER 18 STA 727 JUST AFT OF WEB FAIRING.  INSTALLED BLIND FASTENERS IAW SRM 53-30-03 FIG 1, PLACE ON MONITOR.
